# SDR NACA20130221011

- Difficulty date: February 21, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 68,696 hours, 52,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LOWER CHORD ORIGINATING FROM AFT HOLE AT RBL 24.82 STA 663.  REPAIRED IAW BOEING MESSAGE KFCNAC13000105B AND B737 SRM REV 105 513002.  BOEING MESSAGE DATE 2013 JAN 22.
